Title: Gaussian quadrature formulas for numerical-calculation of integrals with logarithmic singularity
Authors: Piessens, Robert ×
Chawla, Mm
Jayarajan, N #
Issue Date: 1976
Publisher: Academic press inc jnl-comp subscriptions
Series Title: Journal of computational physics vol:21 issue:3 pages:356-360
ISSN: 0021-9991
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science